# SDR QXEA2011101201009

- Difficulty date: October 8, 2011
- Submitted: October 12, 2011
- Operation: Air carrier
- Aircraft: N433QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4210
- Aircraft time: 8,185 hours, 9,164 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: 483025
- Part serial: FAH0613
- Condition: Malfunctioned
- Location: Mlg
- Part time: 8,185 hours, 9,164 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR AMBER NOSE DOOR & RED NOSE LIGHTS ILLUMINATED DURING INITIAL CLIMB. RETURNED TO THE FIELD.  LANDING UNEVENTFUL. R & R THE FOLLOWING COMPONENTS, NLG SOLENOID SEQUENCE VALVE, MECHANICAL SEQUENCE VALVE (NLG), NLG DOOR ACTUATER NLG DOOR MECHANISM.  REPAIRED ELONGATED MOUNTING HOLE FOR LINKAGE ASSY PN 47840.  ALL TEST GOOD NO LEAKS NOTED , NO FAULT CODES LOGGED.  DUE TO DAMAGE, LT FWD NLG DOOR REPLACED.  RETURNED TO SERVICE.
